It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


hi everyone, i used retin-a micro 0.1% for 5 days. i've stop using it for 3 days now. it has made me skin peel like crazy. now my skin is RED and peeling all over. it looks VERY weird! i'm asian and have a very pale/light skin tone so you can imagine how bad this looks. does anyone know what i should do about the peeling skin? should i rub it off or leave it? also, when does a person's skin stop peeling once it has started????? my skin has never peeled before, so i'm kinda worried and scared. please answer if you can. thank you.

sigh... =(





All times are GMT -7. The time now is 06:08 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!